| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that on 20-sep-2023 a 13.2mm, vticm5_13.2, -8.50/2.0/089 (sphere/cylinder/axis), implantable collamer lens got stuck in the plunger and was noticed to be torn/broken when delivered in the eye while manipulating the haptics.On (b)(6) 2023 the lens was exchanged and the problem resolved.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).